# SDR DHL9980507C

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPARTMENT STA 240 INTERCOSTAL CUSP LINE CRACK.  CUT OUT DAMAGED AREA OF FRAME FROM FS 240 BETWEEN L21R THROUGH 19R AND FABRICATED NEW FRAME PER EO MHA 3117, 4 X 9  N/R 1123.
